# SDR AALA201805239014

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 23,263 hours, 8,627 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel Tranfer
- Part time: 12,953 hours, 5,065 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL ACT TRANSFER FAULT. PERFORMED GVI FOR LEAK CHECK. REPLACED FUEL LEVEL ACTUATOR TRANSFER VALVE IAW AMM 28-28-53 AND 28-46-34 OPERATIONS CHECK GOOD.
